U.S. doctors online nowAsk doctors free
A 33-year-old female asked:

periods have become shorter since taking plan b pill. normal periods just shorter. is this normal?

1 doctor answer2 doctors weighed in
Dr. Justin Diedrich
Gynecology 14 years experience
Could be: Sometimes taking a birth control pill or using Plan B can change your menses. Probably it will go back to normal in a couple months. If not go see a doc to make sure something else isn't going on (thyroid, prolactin, pregnancy, stress, etc).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 42-year-old member asked:

Can you let me know is it normal to have your period really late after taking the Plan B pill?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Could occur: How late? Emergency contraception symptoms can include spotting or bleeding, changes in menstrual flow or your period may be late or early. If your period is more than a week late take a home pregnancy test and follow up with your medical provider / gynecologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.